RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 35, Number 9  


Integral Equations and Integral-Differential
The method of integral equations in the third boundary value problem of diffraction by a bounded lattice over a plane screen
Yu. V. Gandel', G. L. Sidel'nikov
1155
Fredholm formulas for linear integral equations
P. P. Zabreiko, V. V. Marchenko
1162
Application of integral equations to a singularly perturbed nonstationary boundary value problem of heat conduction with moving boundaries
V. F. Kravchenko, G. A. Nesenenko, I. I. Latypov
1171
A mixed problem for the Laplace equation in three-dimensional multiply connected domains
P. A. Krutitskii
1179
On solutions of the Lotka–Volterra model taking into account the boundedness of the life spans of species of competing populations
N. V. Pertsev
1187
Reduction of a boundary value problem of the conjugation of generalized analytic functions to an integral equation
V. F. Piven'
1194

Numerical methods. Equations in finite differences
Algorithms, optimal with respect to complexity, for the approximate solution of singular integral equations
I. V. Boykov
1199
Embeddability of nonlinear discrete equations with changing structure into linear systems
V. T. Borukhov, I. V. Gaishun
1207
The theory of the solvability of a class of integro-differential equations in a space of generalized functions
N. S. Gabbasov
1216
On singular solutions of some boundary value problems and of singular integral equations
I. K. Lifanov, A. V. Setukha
1227
On the approximate solution of a real singular integral equation on the spectrum
A. F. Matveev
1242
Piecewise-polynomial approximation of the solution of weakly singular integral equations with discontinuous coefficients
A. Pedas
1253
Limit theorems in the theory of periodic solutions of linear and quasilinear systems of difference equations
A. M. Samoilenko, Yu. V. Teplinskii
1262
Integral equations for problems of diffraction by magnetodielectric bodies
A. B. Samokhin, Yu. Yu. Kapustin
1271
On the conditioning of the matrix of a linear algebraic system arising in the approximation of a singular integral equation with a Cauchy kernel
M. A. Sheshko, D. S. Shulyaev, G. A. Rasolko, V. S. Mastyanitsa
1278

Short Communications
The action of the Hilbert operator on linear fractional functions
N. G. Afendikova
1286
On the instability of the solution of a system with constant delay
B. G. Grebenshchikov
1289
Asymptotic behavior of the solution of the Cauchy problem for the two-dimensional homogeneous wave equation
L. A. Kalyakin, M. M. Shakiryanov
1291
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019